# SDR SWAA2013052816528

- Difficulty date: May 5, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  SECTION CORRODED BETWEEN STA 589 TO STA 880, RBL 54.  R & R SEAT TRACK IAW SRM.
